# SDR SWAA2024121658113

- Difficulty date: November 9, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT; INTERCOSTAL WITH CRACK LBL21 BS500 WL 156 (MARKED)<[01] REMOVED AND REPLACED INTERCOSTAL BAFFLE P/N 143A7510-15 I.A.W SRM 51-40-02-0G-0 DWG # 143A7505 REV.-
